# SDR 020502

- Difficulty date: May 2, 2002
- Submitted: May 2, 2002
- Operation: General aviation
- Make and model: Helio H-295
- Aircraft serial: 1257
- Aircraft time: 3,486 hours
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Condition: Wrong Part
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION IT WAS DISCOVERED THAT A NUMBER OF INDUSTRIAL GRADE POP RIVETS WERE USED IN THE COURSE OF AIRFRAME REPAIR INSTEAD OF AIRCRAFT GRADE RIVETS. INDUSTRIAL GRADE RIVETS WERE REMOVED AND REPLACED WITH PROPER AIRCRAFT QUALITY RIVETS.
